# SDR SWAA2019060733447

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,298 hours, 22,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4774
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE PRESSURE GAUGE OUT OF TOLERANCE. / R&R SLIDE PER MT.
